# SDR FDEA201109163902

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 45,229 hours, 19,989 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Slat Track
- Part number: A5784439600051
- Condition: Damaged
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT WING SLAT NR 3, NR 9 TRACK BLEND OUT AREA EXCEEDED THE LIMITS (WIDTH=56.21MM).  COMPLIED WITH EA 6-5741-103381, PART 3.  REPLACED SLAT TRACK IAW AMM27-80-14-04.  PERFORMED TEST OF SLAT IAW AMM27-80-14-04. TESTED OK.
